Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 31, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Sep 13, 2010, 7:14 PM CDT for 4 counties in Kansas. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2010, 7:14 PM CDT (00:14 UTC)
- Expired
- Sep 13, 2010, 8:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Marshall County, KS, Pottawatomie County, KS, Riley County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 71 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 7:17 PM CDT | TSTM WND GST 70 | 4 W Blue Rapids, KS | |
| Sep 13, 7:25 PM CDT | TSTM WND DMG | Blue Rapids, KS | 7-8 INCH LIMB BLOWN DOWN |
| Sep 13, 7:32 PM CDT | TSTM WND GST 60 | 7 Sse Blue Rapids, KS | |
| Sep 13, 7:38 PM CDT | TSTM WND GST 60 | 12 S Blue Rapids, KS | |
| Sep 13, 7:48 PM CDT | TSTM WND DMG | Blue Rapids, KS | 7-8 INCH LIMB BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 2:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1958 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
440
WFUS53 KTOP 140014
TORTOP
KSC117-149-161-201-140100-
/O.NEW.KTOP.TO.W.0031.100914T0014Z-100914T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
714 PM CDT MON SEP 13 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
SOUTHERN MARSHALL COUNTY IN NORTHEAST KANSAS...
NORTHWESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
NORTH CENTRAL RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 800 PM CDT
* AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED NEAR BLUE RAPIDS...MOVING SOUTHEAST AT 10 MPH. A
SECOND THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED IN
SOUTHWEST MARSHALL COUNTY...NEAR WATERVILLE...AND WAS MOVING TO THE
SOUTHEAST AT 10 MPH
* LOCATIONS IMPACTED INCLUDE...
WHEATON...
LILLIS...
BLAINE...
WATERVILLE...
THIS WARNING REPLACES THE PREVIOUS TORNADO WARNING IN EFFECT FOR
WASHINGTON AND MARSHALL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3961 9623 3938 9625 3948 9680 3972 9690
3981 9665
TIME...MOT...LOC 0012Z 294DEG 11KT 3967 9660
$$
ANGLE3 follow-up statements
643
WWUS53 KTOP 140021
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
721 PM CDT MON SEP 13 2010
KSC117-149-161-201-140100-
/O.CON.KTOP.TO.W.0031.000000T0000Z-100914T0100Z/
WASHINGTON-MARSHALL-RILEY-POTTAWATOMIE-
721 PM CDT MON SEP 13 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN POTTAWATOMIE...NORTH CENTRAL RILEY...SOUTHERN MARSHALL
AND SOUTHEASTERN WASHINGTON COUNTIES...
AT 717 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A
TORNADO. THIS AREA OF STRONG ROTATION WAS LOCATED 4 MILES SOUTHEAST
OF WATERVILLE...OR 4 MILES SOUTHWEST OF BLUE RAPIDS...MOVING SOUTHEAST
AT 25 MPH. A SECOND THUNDERSTORM WITH ROTATION WAS LOCATED 2 MILES EAST
OF BLUE RAPIDS...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LILLIS...BLAINE...WHEATON AND RURAL AREAS OF SOUTHWEST MARSHALL COUNTY.
GOLFBALL HAIL ALONG WITH 80 MPH WIND GUSTS ARE POSSIBLE WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3961 9623 3938 9625 3948 9680 3972 9690
3981 9665
TIME...MOT...LOC 0018Z 328DEG 22KT 3964 9671
$$
ANGLE183
WWUS53 KTOP 140032
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
732 PM CDT MON SEP 13 2010
KSC117-149-161-201-140100-
/O.CON.KTOP.TO.W.0031.000000T0000Z-100914T0100Z/
WASHINGTON-MARSHALL-RILEY-POTTAWATOMIE-
732 PM CDT MON SEP 13 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN POTTAWATOMIE...NORTH CENTRAL RILEY...SOUTHERN MARSHALL
AND SOUTHEASTERN WASHINGTON COUNTIES...
AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED 4 MILES SOUTHEAST OF BLUE RAPIDS...MOVING SOUTHEAST
AT 25 MPH. HAIL TO THE SIZE GOLFBALLS AND 80 MPH WINDS WILL ALSO BE
POSSIBLE WITH THE SEVERE THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
LILLIS...WHEATON AND BLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3961 9623 3938 9625 3948 9680 3972 9690
3981 9665
TIME...MOT...LOC 0030Z 311DEG 22KT 3962 9660
$$
ANGLE033
WWUS53 KTOP 140041
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
741 PM CDT MON SEP 13 2010
KSC201-140050-
/O.CAN.KTOP.TO.W.0031.000000T0000Z-100914T0100Z/
WASHINGTON-
741 PM CDT MON SEP 13 2010
...THE TORNADO WARNING FOR SOUTHEASTERN WASHINGTON COUNTY HAS BEEN
CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED WASHINGTON COUNTY.
LAT...LON 3961 9623 3938 9625 3948 9680 3970 9680
3975 9661
TIME...MOT...LOC 0040Z 312DEG 13KT 3955 9654
$$
KSC117-149-161-140100-
/O.CON.KTOP.TO.W.0031.000000T0000Z-100914T0100Z/
MARSHALL-RILEY-POTTAWATOMIE-
741 PM CDT MON SEP 13 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN POTTAWATOMIE...NORTH CENTRAL RILEY AND SOUTHERN MARSHALL
COUNTIES...
AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED 10 MILES NORTHWEST OF BLAINE...MOVING SOUTHEAST AT 15
MPH. HAIL TO THE SIZE OF GOLFBALLS AND 80 MPH WINDS WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WHEATON...LILLIS AND BLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3961 9623 3938 9625 3948 9680 3970 9680
3975 9661
TIME...MOT...LOC 0040Z 312DEG 13KT 3955 9654
$$
ANGLEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Sep 13, 6:44 PM CDT, 30 minutes earlier.
Area forecast discussion, Sep 13, 6:44 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 644 PM CDT MON SEP 13 2010 ...UPDATE TO AVIATION... .DISCUSSION... SHORT TERM (TONIGHT AND TUESDAY)... WATER VAPOR IMAGERY AT 19Z SHOWING A WEAK SHORTWAVE TROUGH ADVANCING EASTWARD THROUGH THE COUNTY WARNING AREA (CWA). ISOLATED CONVECTION HAS DEVELOPED AHEAD OF IT OVER THE EAST CENTRAL AND THE FAR NORTHERN COUNTIES THIS AFTERNOON...MAINLY IN CONJUNCTION WITH THIS WAVE. MAIN SFC FRONT IN THE NORTHERN CWA EARLIER THIS MORNING HAS LIFTED FURTHER NORTH INTO SOUTHERN NEBRASKA...BUT HIGHEST CAPES 2000-3000 J/KG RESIDE TO THE SOUTH OF THIS BOUNDARY ACROSS THE NORTHWEST 1/3 OF THE CWA...WITH CAPES 1500-2000 ELSEWHERE. EXPECT ISOLATED CONVECTION TO SHIFT EAST...THEN REDEVELOPMENT FURTHER WEST FROM CENTRAL/NORTH CENTRAL KS NORTHEAST ALONG FROM THEN SPREAD EASTWARD THROUGH THE NIGHT. WILL CONTINUE TO FAVOR THE NORTHERN CWA WITH LIKELY POPS AND TAPER OFF SOUTH OF HIGHWAY 24. EXPECT LOCALLY HEAVY RAINFALL POSSIBLE FAR NORTH...WITH LIGHT AMOUNTS SOUTH OF HIGHWAY 56. HAVE INCREASED DEWPOINTS AND LOW TEMPS UP A BIT. WILL ADD MENTION OF SEVERE TO THE NORTHERN COUNTIES PER SEVERE THREAT/TORNADO WATCH. ON TUESDAY...THE REMNANTS OF MCS TO THE NORTH EXPECTED TO CLIP MAINLY THE NORTHEAST CWA THROUGH MIDDAY AND WILL CONTINUE TO FAVOR THIS AREA FOR THE HIGHEST POPS. A STRONGER ELEVATED MIXED LAYER WILL OVERSPREAD THE CWA THROUGH THE DAY WITH A WEAKENING JET...SO MAY SEE A DECREASING TREND IN PRECIP BY MIDDAY FOR FLOW BACKS AGAIN IN THE AFTERNOON. INCREASED HIGHS SLIGHTLY INTO THE MID 80S/NEAR 90 DEGREES. LONG TERM (TUESDAY NIGHT-SUNDAY)... TUESDAY NIGHT AND WEDNESDAY LOOKS LIKE ANOTHER MCS WILL MOVE OFF THE HIGH PLAINS AS AN IMPULSE MOVES THROUGH THE NORTHWEST FLOW. SOUTHEASTERLY UPSLOPE WINDS WILL AID IN AFTERNOON DEVELOPMENT OUT WEST THEN WITH INCREASING LOW LEVEL JET TUESDAY NIGHT ACROSS CENTRAL KANSAS MCS SHOULD MOVE ACROSS THE CWA MAINLY AFTER 06Z AND MOVE OFF WEDNESDAY MORNING. BY AFTERNOON WEDNESDAY STRONGER UPPER TROUGH WILL MOVE OUT OF THE ROCKIES AND MOVE A FRONTAL BOUNDARY SOUTHEAST INTO NORTH CENTRAL KANSAS. BEST MOISTURE AND INSTABILITY WILL FOCUS AHEAD OF THE FRONT ACROSS NORTHEAST AND EAST CENTRAL KANSAS. GOOD MOISTURE TRANSPORT WILL OCCUR ACROSS THIS AREA INTO NEBRASKA AND SOUTHWEST IOWA THE ACROSS CENTRAL IOWA AFTER 06Z THURSDAY. FAVORABLE SHEAR AND INSTABILITY EXISTS FOR SEVERE STORMS WITH WIND AND HAIL THE MAIN HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE ACROSS NORTHEAST KANSAS WHERE HIGHEST MOISTURE WILL POOL AHEAD OF THE BOUNDARY. THE FRONT WILL MOVE THROUGH THE CWA BY THURSDAY MID DAY WITH THUNDERSTORM CHANCES DIMINISHING THEREAFTER. HIGHS IN THE 80S AND LOW 90S WEDNESDAY WILL COOL INTO THE UPPER 70S IN THE WAKE OF THE FRONT ON THURSDAY. FRIDAY NIGHT THROUGH SATURDAY ANOTHER FRONTAL BOUNDARY IS FORECAST TO BE LOCATED OVER SOUTHERN NEBRASKA OR NEAR THE KANSAS BORDER. SOME ELEVATED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT NEAR THE NEBRASKA BORDER IN ZONE OF WARM/MOISTURE ADVECTION. 06Z RUN OF THE GFS HAD BOUNDARY CLOSE TO THE STATE LINE AND THE 00Z ECMWF HAD THE BOUNDARY NEAR THE I-70 CORRIDOR. HOWEVER THE LATER RUNS OF THE GFS PLACE THE FRONT A LITTLE FURTHER NORTH WHILE THE 12Z ECMWF HAS REVERSED ITSELF AND NOW HAS THE FRONT MUCH FURTHER NORTH IN NORTHERN NEBRASKA. WILL LEAVE SMALL PRECIPITATION CHANCES GOING IN THE NORTHERN ROW OF COUNTIES FOR NOW AND SEE IF LATER RUNS OF THE MODELS CONTINUE TO GO NORTH WITH THE BOUNDARY. SUNDAY AND MONDAY LOOK DRY WITH UPPER RIDGE ESTABLISHING ITSELF ACROSS THE CWA AS TROUGH MOVES INTO THE PACIFIC NORTHWEST. 53 && .AVIATION... CONVECTION WILL REMAIN NEAR MHK FOR THE FIRST FEW HOURS OF THE TAF PERIOD. ADDITIONAL THUNDERSTORMS SHOULD REMAIN NORTH AND WEST OF TOP AND FOE BUT AFTER 04Z WITH LOW LEVEL JET INCREASING STORMS MAY BECOME MORE NUMEROUS AND MOVE NEAR THE TAF SITES. CONVECTIVE CLUSTER MAY PASS NEAR THE SITES AND BEING MVFR CIGS TO TOP AND FOE. VFR EXPECTED AFTER 17Z TUESDAY. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 13, 11:52 AM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 1152 AM CDT MON SEP 13 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-141700- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1152 AM CDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KANSAS...NORTH CENTRAL KANSAS AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A CHANCE FOR THUNDERSTORMS THIS AFTERNOON ACROSS THE AREA...MAINLY IN NORTH CENTRAL KANSAS WHERE A FEW STORMS MAY BECOME STRONG TO SEVERE AFTER 4 PM. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS NORTH CENTRAL AND NEAR THE NEBRASKA BORDER THIS EVENING AND SPREAD EAST OVERNIGHT. THE MOST LIKELY HAZARDS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL PRIMARILY DURING THE EVENING HOURS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT CLOSER TO THE THE NEBRASKA BORDER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE WEEK. WEDNESDAY WILL BRING THE BEST CHANCE OF SEVERE WEATHER AS THE FRONTAL BOUNDARY SLIPS THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT GENERALLY NORTH AND WEST OF THE TURNPIKE.
In the hours before
Local storm report, Sep 13, 5:51 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
551 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL BREMEN 39.90N 96.79W
09/13/2010 E1.75 INCH MARSHALL KS LAW ENFORCEMENT
&&
JWLocal storm report, Sep 13, 6:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
634 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL 1 WSW HOLLENBURG 39.98N 97.01W
09/13/2010 E1.25 INCH WASHINGTON KS PUBLIC
&&
BYRNELocal storm report, Sep 13, 6:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
647 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL NE HANOVER 39.90N 96.88W
09/13/2010 E1.00 INCH WASHINGTON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Sep 13, 6:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
650 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST 4 SSW MARYSVILLE 39.79N 96.68W
09/13/2010 E60 MPH MARSHALL KS TRAINED SPOTTER
&&
BYRNELocal storm report, Sep 13, 6:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
656 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 4 S MARYSVILLE 39.78N 96.65W
09/13/2010 E1.00 INCH MARSHALL KS PUBLIC
TIME ESTIMATED
&&
BYRNELocal storm report, Sep 13, 6:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
658 PM CDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM FUNNEL CLOUD 1 N BLUE RAPIDS 39.70N 96.66W
09/13/2010 MARSHALL KS STORM CHASER
&&
JWThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:24 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 51 min |
| Sep 13, 7:59 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 41 min |
| Sep 13, 8:48 PM CDT | Special Weather Statement | TOP | Jefferson | 42 min |
| Sep 13, 8:51 PM CDT | Special Weather Statement | TOP | Marshall | 24 min |
| Sep 13, 11:12 PM CDT | Special Weather Statement | TOP | Cloud, Ottawa | 48 min |
| Sep 13, 11:30 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 30 min |
| Sep 13, 11:59 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 17 min |
| Sep 14, 12:29 AM CDT | Special Weather Statement | TOP | Dickinson | 46 min |
| Sep 14, 3:45 AM CDT | River Flood Warning | TOP | Marshall | 10 hr |
| Sep 14, 4:09 AM CDT | Areal Flood Advisory | TOP | Lyon | 111 min |
| Sep 14, 4:53 AM CDT | River Flood Warning | TOP | Marshall | 5 hr |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.